Stopping Testosterone Replacement Therapy

142.thumb

Now that I am stopping Testosterone Replacement Therapy. Things are starting to get a little rough for me. I had side effects from taking Testosterone, whether that was in the injectable format or more recently as a rub on gel like Testogel or in the US its known as Androgel. Personally I’d got on better with the Testogel as the Sustanon 250 injections gave me crazy howl at the moon anxiety. My Anxiety has definitely lessened since using Testogel. I think it’s all down to the massive increase of T from the injection and then by the time the 3 weeks are up and it’s injection time again my T levels are through the floor.

stopping Testosterone Replacement Therapy

The Testogel regardless of whatever the dose never really seemed to properly absorb so I still felt the symptoms of Low Testosterone.

Now that I am using 0.5 Cabergoline a week my Prolactin should be lowering nicely pretty quickly. Now I don’t know if my own natural Testosterone levels will come back after stopping Testosterone even if they will come back to the low levels they were at before I started on TRT.

But because I was diagnosed with Low Testosterone and High Prolactin I have decided that now my Prolactin is hopefully being lowered. Perhaps I should stop taking the Testosterone and see if my own Testosterone will start up again.

I am stopping Testosterone Replacement Today.. Cold Turkey Style.

So Today 26th December is Day 1 of my Stopping Testosterone Diary. I am going cold turkey. Time to ‘Man up’ No PCT or ‘Post Cycle Therapy’ as the body builders call it. Here in the UK there doesn’t seem to be any kind of PCT that the NHS will offer so it’s a case of just stop taking the Testosterone and let mother nature take its course. The last application of Testogel was the morning of 25th December. It’s now 15.30 and I can feel some of the side effects already. Maybe if I had a doctor that would help with a PCT then I would consider it as an option. Personally I cannot take the risk of getting drugs from the black market and treating myself. Reckon I could REALLY go to town and Fu*k myself up on my own without the well intentioned Doctors destroying me.

My Side Effects of stopping Testosterone Therapy, cold turkey without any PCT.

So far feeling slightly light headed and dizzy. Also typing this is becoming difficult as my fingers are starting to ache, become stiff. This was always one of my main symptoms of Low T.

I am going to try and update this every day to document my experience of stopping TRT.  I am hoping that my own natural T will start to come back naturally within 6 weeks or so.

I imagine the other side effects will come later. The other side effects are aching hips and joints, tiredness and Erectile Dysfunction.  But that is immaterial really as I have not been feeling like making the ‘beast with two backs’ while on TRT. Just felt pretty crappy really all throughout the whole Testosterone replacement Therapy. I felt what has been the point getting a poor ‘hard on’ when I have had very little inclination to actually wanting Sex. Hey, That’s not natural is it!

So for the sake of my sanity and marriage I am stopping Testosterone Replacement and trying to get my own Testes working again.

 

 

Send to Kindle
  • tim

    It is a horrible idea not to take a pct! when raising testosterone levels your body will producer more estrogen to try to even your hormones out when you cut out your supple of testosterone cold turkey you estrogen levels are going to be off the wall until your testicles start doing there job again this means you’ll lose most of your gains and you’ll be bitchy as shit not to mention you’ll developed bitch tits and have a females voice the pct will let you keep most all of your gains and let your balls slow start to work in the proper manner with out having theses side effects

  • mike

    I’ve been off of TRT cold turkey since the beginning of November. The first thru third weeks I experienced no negative side effects except for a few dips in libido and desire. Now that I’m into the 2nd month I’m experiencing soreness, back/hip pain and exhaustion.. Amazingly sex drive is better than when I was on TRT. I discontinued after blood pressure issues began and my labs revealed abnormal kidney function levels. I’m just trying to determine what side effects I should expect and when they’ll subside and things will get back to normal.

Back to Top